Der Obergermanisch-Raetische Limes

Dr. Párducz Mihály: Der Obergermanisch-Raetische Limes. In: Dolgozatok a Magyar Királyi Ferencz József Tudományegyetem Archaeologiai Intézetéből, (12). pp. 286-287. (1936)

[thumbnail of dolgozatok_1936_286-287.pdf]
Preview
Cikk, tanulmány, mű
dolgozatok_1936_286-287.pdf

Download (859kB) | Preview
Item Type: Article
Journal or Publication Title: Dolgozatok a Magyar Királyi Ferencz József Tudományegyetem Archaeologiai Intézetéből
Date: 1936
Volume: 12
Page Range: pp. 286-287
Language: German
Related URLs: http://acta.bibl.u-szeged.hu/36784/
Date Deposited: 2016. Oct. 15. 07:06
Last Modified: 2021. Jun. 16. 15:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/290

Actions (login required)

View Item View Item